# SDR SIMA20161214001

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 30,953 hours, 26,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CEILING EMERGENCY LT INOP. R&R SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A. OPS CHECK GOOD AT THIS TIME.
